hrcak mascot   Srce   HID

Glasnik matematički, Vol. 47 No. 2, 2012.


Datum izdavanja: prosinca 2012.

Objavljen na Hrčku: 19. 12. 2012.
Sadržaj Puni tekst
2-modular representations of the alternating group A_8 as binary codes (str.225-252) engleskipdf 295 KB
L. Chikamai, Jamshid Moori, B. G. Rodrigues
Izvorni znanstveni članak
 
On equal values of power sums of arithmetic progressions (str.253-263) engleskipdf 130 KB
András Bazsó, Dijana Kreso, Florian Luca, Ákos Pintér
Izvorni znanstveni članak
 
A remark on the injectivity of the specialization homomorphism (str.265-275) engleskipdf 129 KB
Ivica Gusić, Petra Tadić
Izvorni znanstveni članak
 
Elliptic curves over quadratic fields with fixed torsion subgroup and positive rank (str.277-284) engleskipdf 114 KB
Mirela Jukić Bokun
Izvorni znanstveni članak
 
On the number of divisors of n! and of the Fibonacci numbers (str.285-293) engleskipdf 119 KB
Florian Luca, Paul Thomas Young
Izvorni znanstveni članak
 
Exchange rings with many units (str.295-305) engleskipdf 140 KB
Huanyin Chen
Izvorni znanstveni članak
 
Composition of generalized derivations as a Lie derivation (str.307-324) engleskipdf 167 KB
Vincenzo De Filippis, Giovanni Scudo
Izvorni znanstveni članak
 
Finite p-groups all of whose maximal subgroups, except one, have its derived subgroup of order ≤ p (str.325-332) engleskipdf 113 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Shapeless quasigroups derived by Feistel orthomorphisms (str.333-349) engleskipdf 230 KB
Aleksandra Mileva, Smile Markovski
Izvorni znanstveni članak
 
The Franke filtration of the spaces of automorphic forms supported in a maximal proper parabolic subgroup (str.351-372) engleskipdf 220 KB
Neven Grbac
Izvorni znanstveni članak
 
Global space-time L^p-estimates for the Airy operator on L^2(R^2) and some applications (str.373-379) engleskipdf 106 KB
Aicha Chaban, Mohammed Hichem Mortad
Izvorni znanstveni članak
 
On a free piston problem for Stokes and Navier-Stokes equations (str.381-400) engleskipdf 204 KB
Boris Muha, Zvonimir Tutek
Izvorni znanstveni članak
 
Approximation of periodic functions in weighted Orlicz spaces (str.401-413) engleskipdf 139 KB
Yunus E. Yildirir
Izvorni znanstveni članak
 
Linear independence and sets of uniqueness (str.415-420) engleskipdf 113 KB
Hrvoje Šikić, Ivana Slamić
Izvorni znanstveni članak
 
On the size of equifacetted semi-regular polytopes (str.421-430) engleskipdf 139 KB
Tomaž Pisanski, Egon Schulte, Asia Ivić Weiss
Izvorni znanstveni članak
 
Map of quasicomponents induced by a shape morphism (str.431-439) engleskipdf 123 KB
Nikita Shekutkovski, Tatjana Atanasova-Pachemska, Gjorgji Markoski
Izvorni znanstveni članak
 
Property A and asymptotic dimension (str.441-444) engleskipdf 91 KB
Matija Cencelj, Jerzy Dydak, Aleš Vavpetič
Izvorni znanstveni članak
 
Posjeta: 8.928 *